# SDR DXTA2021101550300

- Difficulty date: October 14, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 6,651 hours, 5,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: IN FLIGHT WITH EMER LIGHT ARMED, EMERGENCY LIGHTS IN CABIN WERE FLASHING.///SIGN-OFF///PREFORMED TROUBLESHOOTING IAW EMBRAER SERVICE LETTER NO. 505-33-0005.  AFTER CHARGING BATTERIES PER STEP 3.  PREFORMED OPS CHECK OF EMERGENCY LIGHT IAE PHENOM 300 AMM 33-52-00.  ALL CHECKS GOOD.
